# SDR C2XA07IA057

- Difficulty date: February 23, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 10,628 hours, 5,652 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DEN - FLIGHT 3086, THE CREW REPORTED AN APU FIRE WARNING DURING ENGINE START WITH AN AUTOMATIC SHUTDOWN OF THE APU.  NO SMOKE MESSAGE APPEARED IN RELATION TO THIS EVENT, AND WARNING EXTINGUISHED WHEN THE APU SHUT DOWN.  DENVER MX INSPECTED THE AIRCRAFT AND PLACED THE APU ON MEL 49-00-00 "C", AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH ON THE SAME FLIGHT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND OPERATIONALLY CHECKED THE APU WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
